# SDR IPXA2018081762888

- Difficulty date: August 9, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 27,828 hours, 18,556 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Skin
- Part number: 173N1210113
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAD A DENT BETWEEN RUDDER STA. 131.108. 20 INCHES FROM THE TE, 31 INCHES TO THE LOWER EDGE OF PANEL.  REPAIRED IAW RCD 097310, EO B757-5540-69569-A, AND EA 757-5540-27-A2303, REV-.
